MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7052-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two cadd extension sets have been leaking by the "bubble catcher".The reporter stated the patient wasn't aware at first until they noticed leaking on themselves so they were not sure how long it had been leaking for.The event occurred during patient use.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22796870
Report Number3012307300-2025-09640
Device Sequence Number15581388
Product Code FPA
UDI-Device Identifier10610586020346
UDI-Public(01)10610586020346(17)290814(10)6037839
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7052-24
Device Lot Number6037839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale